# SDR ASAA2016071417385

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 33,755 hours, 9,857 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Warning Message
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT WITH MASTER CAUTION ELECTRIC LIGHT ILLUMINATED ON GROUND AFTER LANDING.  ACFT GROUNDED.   ACCOMPLISHED SUCCESSFUL GROUND VERIFICATION, PERFORMED ELEC LIGHT MESSAGE BITE IAW FIM 24-31 TASK 801, FAULTED "AUX BATTERY CHARGER INOPERATIVE CLEARED FAULT.  ACCOMPLISHED BITE, NO FAULTS NOTED. PERFORMED AUX BATTERY CHARGER INOPERATIVE MESSAGE TASK IAW FIM 24-31 TASK 825. AUX CHARGER SHOWING 2 GREEN LIGHTS, NO FAULTS NOTED.
